# SDR 97ZZZX2397

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 1148200773
- Condition: Bent
- Location: Nose Gear
- Part time: 7,846 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND ON FIRST TRY.  SECOND ATTEMPT OK.
